# SDR AALA202308023703

- Difficulty date: August 1, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- Aircraft time: 61,736 hours, 25,380 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Spring
- Part number: 176A3101U26
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: UPON REMOVAL OF VERTICAL STABILIZER FOUND ON STABILIZER AFT LOWER SPRING CRACKED AT BS 1016, BETWEEN S2L AND S2R. REPLACED SPRING PER SRM 51-40-02.
